# SDR 2013F00116

- Difficulty date: May 14, 2013
- Submitted: May 20, 2013
- Operation: General aviation
- Aircraft: VHOGN
- Make and model: Boeing 767338
- Aircraft serial: 25576
- Aircraft time: 82,701 hours, 26,275 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Sleeve
- Condition: Damaged
- Location: Fuel Boost Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(VHOGN)  VISUAL INSPECTION OF THE FUEL TANK BOOST PUMP WIRING IAW SB 767-28A0053, REV 03.    DURING THE INSPECTION OF LT MAIN BOOST PUMP WIRING OUTER SLEEVING FOUND SPLIT, AT AREAS WHERE SLEEVING WAS PUSHED FLAT ON FOLD LINES OF SLEEVING WAS NO LONGER ROUND.  INNER SLEEVING OR WIRING FOUND SERVICABLE WITHOUT ANY SIGN OF DAMAGE.
